Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 16, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at May 28, 2015, 1:58 PM MDT for Cheyenne County, Morrill County, Nebraska. It was in force for 47 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 28, 2015, 1:58 PM MDT (19:58 UTC)
- Expired
- May 28, 2015, 2:45 PM MDT
- In force
- 47 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Cheyenne County, NE, Morrill County, NE
The radar
The Cheyenne radar (KCYS), 144 km from the middle of the area, began a volume at 19:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 28, 2:10 PM MDT | HAIL 1 | 12 Ssw Bridgeport, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 8.0 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 221 J/kg
- Mixed-layer CIN
- -150 J/kg
- Mixed-layer LCL
- 1158 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- -14 m²/s²
- 0-3 km storm-relative helicity
- 97 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.4
The text
As transmitted, in the capitals the NWS used until 2016.
868 WUUS55 KCYS 281958 SVRCYS NEC033-123-282045- /O.NEW.KCYS.SV.W.0016.150528T1958Z-150528T2045Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE CHEYENNE WY 158 PM MDT THU MAY 28 2015 THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN CHEYENNE COUNTY IN THE PANHANDLE OF NEBRASKA... SOUTHWESTERN MORRILL COUNTY IN THE PANHANDLE OF NEBRASKA... * UNTIL 245 PM MDT * AT 158 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR REDINGTON... OR 29 MILES NORTHEAST OF KIMBALL...MOVING EAST AT 20 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. * LOCATIONS IMPACTED INCLUDE... DALTON...COURT HOUSE AND JAIL ROCKS...REDINGTON AND THE INTERSECTION OF HIGHWAY 385 AND 92. PRECAUTIONARY/PREPAREDNESS ACTIONS... PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM WINDOWS. TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4140 10335 4162 10331 4168 10288 4133 10284 TIME...MOT...LOC 1958Z 263DEG 16KT 4152 10325 HAIL...1.00IN WIND...<50MPH $$ HAMMER
2 follow-up statements
589
WWUS55 KCYS 282014
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
214 PM MDT THU MAY 28 2015
NEC033-123-282045-
/O.CON.KCYS.SV.W.0016.000000T0000Z-150528T2045Z/
CHEYENNE NE-MORRILL NE-
214 PM MDT THU MAY 28 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM MDT
FOR NORTH CENTRAL CHEYENNE AND SOUTHWESTERN MORRILL COUNTIES...
AT 213 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR COURT HOUSE
AND JAIL ROCKS...OR 28 MILES NORTH OF SIDNEY...MOVING EAST AT 20 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS. QUARTER SIZED HAIL WAS REPORTED
12 MILES SOUTH SOUTHWEST OF BRIDGEPORT AT 210 PM MDT.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
DALTON...COURT HOUSE AND JAIL ROCKS AND THE INTERSECTION OF HIGHWAY
385 AND 92.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4139 10326 4163 10325 4168 10288 4133 10284
TIME...MOT...LOC 2013Z 262DEG 17KT 4153 10314
HAIL...1.00IN
WIND...60MPH
$$
HAMMER199
WWUS55 KCYS 282029
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
229 PM MDT THU MAY 28 2015
NEC033-282039-
/O.CAN.KCYS.SV.W.0016.000000T0000Z-150528T2045Z/
CHEYENNE NE-
229 PM MDT THU MAY 28 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL CHEYENNE COUNTY
IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 4144 10310 4157 10315 4168 10288 4144 10286
TIME...MOT...LOC 2029Z 265DEG 17KT 4152 10301
$$
NEC123-282045-
/O.CON.KCYS.SV.W.0016.000000T0000Z-150528T2045Z/
MORRILL NE-
229 PM MDT THU MAY 28 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM MDT
FOR SOUTH CENTRAL MORRILL COUNTY...
AT 229 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR THE
INTERSECTION OF HIGHWAY 385 AND 92...OR 26 MILES NORTH OF SIDNEY...
MOVING EAST AT 20 MPH.
HAZARD...PING PONG SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
THE INTERSECTION OF HIGHWAY 385 AND 92.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4144 10310 4157 10315 4168 10288 4144 10286
TIME...MOT...LOC 2029Z 265DEG 17KT 4152 10301
HAIL...1.50IN
WIND...60MPH
$$
HAMMERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 11:45 AM MDT, 2 hours 13 minutes earlier.
Area forecast discussion, May 28, 11:45 AM MDT, 2 hours 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 1145 AM MDT THU MAY 28 2015 .SHORT TERM...(TODAY THROUGH SATURDAY) ISSUED AT 225 AM MDT THU MAY 28 2015 CURRENT IR SATELLITE LOOP SHOWS SKIES BECOMING PARTLY CLOUDY ACROSS THE REGION EARLY THIS MORNING AS AN EARLIER BAND OF SHOWERS AND TSTORMS WEAKENS OVER THE HIGH PLAINS AND PUSHES EASTWARD ACROSS WESTERN NEBRASKA. IR SATELLITE SHOWS A MID LEVEL CIRCULATION OVER IDAHO AND WESTERN MONTANA. THIS FEATURE WILL SLOWLY MOVE EASTWARD INTO WYOMING TODAY...WITH THE TROUGH AXIS OVERHEAD BY EARLY FRIDAY MORNING. THIS WILL RESULT IN A CONTINUATION OF SHOWERS AND TSTORMS OVER WYOMING AND WESTERN NEBRASKA TODAY THROUGH FRIDAY EVENING...ALONG WITH MOSTLY CLOUDY SKIES. FOR TODAY...MODELS INDICATE AN UPPER LEVEL JET MOVING EASTWARD NEAR THE COLORADO BORDER. LOW LEVEL INSTABILITY AND UPPER LEVEL DIFFLUENCE WILL BE THE PRIMARY FORCING MECHANISMS TODAY BEFORE THE COOL FRONT...JUST ABOVE THE SURFACE...MOVES INTO THE FORECAST AREA TONIGHT...LIKELY PROLONGING RAIN SHOWER AND TSTORM ACTIVITY. INCREASED POP AROUND 60 TO 65 PERCENT OVER THE HIGH PLAINS TODAY WITH BANDS OF SHOWERS AND TSTORMS DEVELOPING...PUSHING NORTHEAST ACROSS THE HIGH PLAINS...WITH OTHER BANDS DEVELOPING FURTHER WEST AND LIKELY TRAINING OVER THE SAME AREAS INTO THIS EVENING. A FEW STRONGER TSTORMS ARE POSSIBLE OVER WESTERN NEBRASKA...WHICH MAY CONTAIN HAIL...FREQUENT LIGHTNING AND VERY HEAVY RAINFALL. ACTIVITY WILL PROBABLY LINGER THROUGH TONIGHT...ALTHOUGH IT APPEARS THIS DEEPER CONVECTION WILL SHIFT FURTHER NORTHWARD NEAR THE ACTUAL UPPER LEVEL TROUGH AXIS...DUE TO CONDITIONAL INSTABILITY PRESENT ALOFT. ALL MODELS SHOW THE TROUGH AXIS MOVING SOUTHEAST THROUGH THE AREA ON FRIDAY...WITH THE BEST CHANCE OF MODERATE RAINFALL AMOUNTS ACROSS THE EASTERN HIGH PLAINS. MOST AREAS WILL SEE AN ADDITIONAL ONE QUARTER TO ONE HALF INCH OF RAIN...WITH SOME AREAS CLOSER TO ONE INCH BY FRIDAY EVENING. WILL CONTINUE TO MONITOR RIVER LEVELS AND FLASH FLOOD POTENTIAL EAST OF THE LARAMIE RANGE. VERY LITTLE IF ANY IMPACTS ARE ANTICIPATED FURTHER WEST OVER ALBANY AND CARBON COUNTIES. 700MB TEMPERATURES WILL LOWER TO AROUND 0C...SO HIGH TEMPERATURES AT THE SURFACE WILL STRUGGLE TO BREAK 60 DEGREES AS WINDS SHIFT INTO THE NORTHEAST. MODEL SOUNDINGS THEN SHOW THE MID LEVELS BECOMING DRIER INTO SATURDAY MORNING AS SOME SUBSIDENCE DEVELOPS BEHIND THE UPPER LEVEL TROUGH. HOWEVER...CAN NOT RULE OUT A FEW ISOLATED TSTORMS NEAR AND JUST EAST OF THE LARAMIE RANGE SATURDAY AFTERNOON DUE TO LOW LEVEL CONVERGENCE...AVAILABLE MOISTURE...AND DAYTIME INSTABILITY. INCREASED POP BETWEEN 15 TO 25 PERCENT FROM CHEYENNE TO LARAMIE AND NEAR DOUGLAS WYOMING. REGARDLESS...IT WILL BE A PLEASANT START TO THE WEEKEND WITH PARTLY TO MOSTLY SUNNY SKIES. .LONG TERM...(SATURDAY NIGHT THROUGH WEDNESDAY) ISSUED AT 225 AM MDT THU MAY 28 2015 MODELS CONTINUE TO SHOW AN UPPER LEVEL RIDGE APPROACHING FROM THE WEST SATURDAY NIGHT AND MOVING OVERHEAD FOR SUNDAY. THIS WILL BRING DIMINISHED CHANCES FOR SHOWERS AND STORMS THRU THE WEEKEND. TEMPS WILL WARM TO MORE ABOVE NORMAL READINGS FOR THIS TIME OF YEAR...AND HOPEFULLY WE WILL SEE MANY AREAS FINALLY DRY OUT A BIT. FIRST OFF...THE LEESIDE SFC TROUGH LOOKS TO DEEPEN SATURDAY EVENING IN RESPONSE TO A VORT MAX RIDING ATOP THE RIDGE AND ACROSS MONTANA. SOUTHERLY SFC FLOW WILL STRENGTHEN AS RESULT ACROSS THE PLAINS...SO CANT RULE OUT A WEAK T-STORM OVER THE SOUTHERN LARAMIE RANGE IN THIS UPSLOPE PATTERN...WITH PERHAPS A FEW LIGHT SHOWERS OVER THE CHEYENNE RIDGE AS WELL. MODELS SHOW WEAK ENERGY CONTINUING TO RIDE ATOP THE RIDGE AND OVER THE NORTHERN ROCKIES ON SUNDAY WHICH SHOULD SPARK OFF A FEW AFTERNOON SHOWER AND T-STORMS. AT THIS POINT...THE MAIN INSTABILITY AXIS WILL REMAIN EAST OF THE AREA SO EXPECT ANY ACTIVITY THAT DEVELOPS TO REMAIN QUITE ISOLATED AND WEAK. THE RIDGE WILL BEGIN TO SHIFT EAST ON MONDAY WITH SOUTHWESTERLY FLOW ALOFT TAKING OVER THE WESTERN CONUS AS AN UPPER LOW STALLS OVER THE PAC NW THROUGH TUESDAY. A FEW WEAK PIECES OF ENERGY WILL MOVE UP FROM THE SOUTHWEST WITH THIS FLOW PATTERN IN PLACE...LIKELY SKIRTING WESTERN PORTIONS OF THE CWA MONDAY AND PERHAPS MORE DIRECTLY FOR TUESDAY. VERY WARM TEMPS AT H7 OF 12 TO 14C THROUGH THIS TIME WILL LIMIT CONVECTIVE ACTIVITY...HOWEVER CANNOT RULE OUT MORE DIURNALLY AND OROGRAPHIC DRIVEN SHOWER AND T-STORM ACTIVITY BOTH AFTERNOONS. AS THE UPPER TROUGH SHIFTS EAST ON WEDNESDAY...COOLER TEMPS ALOFT ALONG WITH STRONGER UPPER FORCING WILL SET THE STAGE FOR A BETTER CHANCE FOR CONVECTION IN THE AFTERNOON AND EVENING. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON) ISSUED AT 1138 AM MDT THU MAY 28 2015 SHOWERS AND TSTORMS WILL DEVELOP AND BECOME MORE NUMEROUS AS THE AFTERNOON PROGRESSES. EXPECT PREVAILING VFR WITH BRIEF MVFR TO IFR VISIBILITY AND VARIABLE/GUSTY WINDS IN VICINITY OF THE HEAVIEST CONVECTION. SHOWERS AND TSTORMS WILL GRADUALLY DECREASE IN COVERAGE AND INTENSITY THIS EVENING...WITH ISOLATED TO SCATTERED SHOWERS LINGERING OVERNIGHT WITH CEILINGS LOWERING TO MVFR...EXCEPT AT RAWLINS. && .FIRE WEATHER... ISSUED AT 225 AM MDT THU MAY 28 2015 NO FIRE WEATHER CONCERNS IN THE IMMEDIATE FUTURE DUE TO MONTHLY RAINFALL TOTALS BETWEEN 2 TO 5 INCHES ABOVE AVERAGE. SHOWERS AND THUNDERSTORMS WILL CONTINUE LATE THIS WEEK EACH DAY BEFORE A SLIGHTLY DRIER AND MORE STABLE AIR MASS MOVES OVER THE AREA FOR THIS WEEKEND. HOWEVER...SHOWERS AND THUNDERSTORMS WILL QUICKLY && .HYDROLOGY... ISSUED AT 225 AM MDT THU MAY 28 2015 MODERATE FLOODING CONTINUES ON THE LARAMIE RIVER AT FORT LARAMIE...WITH THE RIVER NEAR BANKFULL IN LARAMIE WYOMING. RIVER LEVELS WILL BE STEADY FURTHER UPSTREAM...BUT WILL BEGIN TO LOWER FURTHER DOWNSTREAM NEAR FORT LARAMIE AS WATER RELEASED FROM NEARBY RESERVOIRS EASE A BIT. ALONG THE NORTH PLATTE RIVER...HENRY AND MITCHELL WILL REMAIN ABOVE FLOOD STAGE TODAY...BUT SHOULD GRADUALLY LOWER BELOW FLOOD STAGE INTO THIS WEEKEND. HOWEVER...ANOTHER ROUND OF SHOWERS AND TSTORMS ARE EXPECTED TODAY AND FRIDAY. THESE SHOWERS WILL BE PRETTY WIDESPREAD OVER THE HIGH PLAINS...SO WILL HAVE TO CONTINUE TO MONITOR RAINFALL RATES OVER THE UPSTREAM BASINS INTO THIS WEEKEND...SINCE THE POTENTIAL FOR ADDITIONAL RUNOFF IS PRETTY HIGH. CAN NOT RULE OUT THE POSSIBILITY THAT RIVER LEVELS MAY INCREASE THIS WEEKEND DUE TO THE MODERATE TO HEAVY RAINFALL TODAY AND FRIDAY. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM...TJT LONG TERM...RJM AVIATION...MAJ FIRE WEATHER...TJT HYDROLOGY...TJT
Hazardous weather outlook, May 28, 10:43 AM MDT, 3 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 1043 AM MDT THU MAY 28 2015 WYZ101>119-291000- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 1043 AM MDT THU MAY 28 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP THIS AFTERNOON BEFORE ENDING THIS EVENING. NO SEVERE STORMS ARE EXPECTED BUT A FEW STORMS COULD PRODUCE BRIEF HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A GOOD CHANCE FOR AFTERNOON AND EVENING SHOWERS AND A FEW THUNDERSTORMS WILL OCCUR AGAIN ON FRIDAY. A WARMER AND SOMEWHAT DRIER WEATHER PATTERN DEVELOPS OVER THE ROCKY MOUNTAIN REGION THIS WEEKEND INTO EARLY NEXT WEEK WITH ONLY ISOLATED AFTERNOON AND EVENING THUNDERSTORMS POSSIBLE MAINLY MONDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NEZ002-003-019>021-054-055-095-096-291000- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- 1043 AM MDT THU MAY 28 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEBRASKA. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND WILL CONTINUE THROUGH THE EVENING. A FEW STORMS COULD BECOME STRONG...PRODUCING HEAVY RAIN AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A GOOD CHANCE FOR AFTERNOON AND EVENING SHOWERS AND A FEW THUNDERSTORMS WILL OCCUR AGAIN ON FRIDAY. A WARMER AND SOMEWHAT DRIER WEATHER PATTERN DEVELOPS OVER THE HIGH PLAINS REGION THIS WEEKEND INTO EARLY NEXT WEEK WITH ONLY ISOLATED AFTERNOON AND EVENING THUNDERSTORMS POSSIBLE MONDAY THROUGH WE3DNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Special weather statement, May 28, 1:51 PM MDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 151 PM MDT THU MAY 28 2015 NEZ021-282030- MORRILL NE- 151 PM MDT THU MAY 28 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MORRILL COUNTY UNTIL 230 PM MDT... AT 151 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR REDINGTON...OR 26 MILES NORTHEAST OF KIMBALL...MOVING EAST AT 25 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BRIDGEPORT...COURT HOUSE AND JAIL ROCKS...NORTHPORT...REDINGTON...THE INTERSECTION OF HIGHWAY 385 AND 92 AND BRIDGEPORT STATE RECREATION AREA. LAT...LON 4144 10336 4161 10336 4176 10297 4144 10286 TIME...MOT...LOC 1951Z 255DEG 20KT 4151 10329 HAMMER
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 1:51 PM MDT | Special Weather Statement | CYS | Morrill | 39 min |
| May 28, 2:40 PM MDT | Severe Thunderstorm Warning | CYS | Morrill | 50 min |
| May 28, 2:43 PM MDT | Special Weather Statement | CYS | Cheyenne | 47 min |
| May 28, 2:46 PM MDT | Severe Thunderstorm Warning | CYS | Cheyenne | 29 min |
| May 28, 3:23 PM MDT | Special Weather Statement | CYS | Cheyenne | 37 min |
| May 28, 5:13 PM MDT | Special Weather Statement | CYS | Sioux | 32 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.